# SDR CA121126017

- Difficulty date: November 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 429
- System (JASC): 2810 · Fuel Storage
- Part: Membrane
- Part number: 5084411
- Condition: Leaking
- Location: Flapper Valve
- Component: Flapper Valve
- Component part number: 429366415101
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS TAXIED OUT TO THE RUNWAY FOR INITIAL FLIGHT.  WHILE CARRYING OUT HOVER TESTING IS WAS NOTICED THAT AN EXCESSIVE AMOUNT OF FUEL WAS TRANSFERRING AFT FROM NR 1 FUEL SYSTEM TO NR 2 FUEL SYSTEM.  THIS WAS DISCOVERED DURING PRODUCTION FLIGHT TEST. IT WAS LATER DISCOVERED THAT THE MEMBRAME HOLDING THE FLAPPER MAY SWELL IF TOO THIN AND PUSHING ON THE METALLIC BODY.
